Armored Combat - Thursday, October 13, 2016

On Thursday the Company of St. Augustine will host four double-elimination Armored Combat Tournaments:

1:00pm Two-sword Tournament

2:00pm Pole Arm Tournament

3:00pm Great Sword Tournament

4:00pm Spear Tournament

Each tournament is open to all armored combatants who are authorized in the designated weapons form.

3-5:00pm All Missile Tournament
Siege Field, hosted by Lord Cameron de Grey

Armored Combat - Friday, October 14, 2016

11:00am-12:00pm Black Belt/Novice Tourney

This tournament will be run "Atlantian Speed" Double Elimination. To be eligible a fighter's initial authorization must be no longer than two years ago.

12:00-1:00pm Squires Tourney
sponsored by Clan Ebonwoulfe

Following the Novice Tourney - To be eligible to fight in this tournament a fighter must be squired to a member of the Chivalry (whom does not need to be present) at the time of the tournament.
Scroll by Sir Rousel.

1:00-2:00pm White Belt Tourney

Following the Squires Tourney - Only members of the chivalry may participate.

2:00pm-3:00pm Woods Battle

Woods battle to be held for 1 hour with resurrections. There will be three control points and three random flag checks. If you have energy left after that, back to the main field for pickups.

3:00-4:00pm 3X3 Tourney

Following Mountain Pass Battle - Teams of three each send one fighter out to be met by the fighter chosen by the opposing team. Each fighter may only fight once per team pairing.

7:00pm Torchlight Tourney

Counted Blows at the barrier, held in Merchant's Row

Armored Combat - Saturday, October 15, 2016

11:00am-12:00pm Field Battle (towards war point)

Field Battle with combat archery & siege. Fought three times, we will trade sides for each battle. The side with the most wins at the mountain pass will choose the side of the field they wish to start from.

Fighting begins immediately following procession and morning court.

12:30pm-1:30pm Allied Champions (towards war point)

Capture the flag battle in the style of the Allied Champions battle at Pennsic. We will start with a 30 minute time limit. This may be extended if all participants are interested and able. We will start with a 1 minute release for holds and will adjust if necessary.

2:00pm Mountain Pass Battle (towards War Point)

Following White Belt Tourney - Narrow avenue control/Bridge Battle scenario
Standard bridge battle scenario, one or two bridges will be used depending on the number of participants available. This will be fought three times.